# SDR USAA2013081900013

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 67,898 hours, 45,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, TWO CRACKS ON MLG WHEEL WELL PRESSURE PANEL AT BS 665 BETWEEN LBL 30 TO LBL 32. REPAIRED MLG WHEEL WELL PRESSURE PANEL IAW SRM 53-60-51-2R-4, DETAIL 2.
